# SDR DALA2023011300281

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,710 hours, 22,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS IN FLT WITH GEAR DOWN FLAPS 20. CORRECTIVE ACTION: CYCLED DOOR. OPS CK GOOD INDICATION IS CLEARED PER B757 AMM 52- 11. (9630928)
